Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 18, Issue 1, 1-131
Articles: 1 - 12 XML export
Accelerate the Training Process of BP neural Network with CUDA Technology
Author(s): Yinfen Xie
Pages: 1--10
A note on the \(p\)-adic gamma function and \(q\)-Changhee polynomials
Author(s): Özge Çolakoğlu Havare, Hamza Menken
Pages: 11--17
A fixed point theorem on multiplicative metric space with integral-type inequality
Author(s): Aziz Khan, Hasib Khan, Dumitru Baleanu, Hossein Jafari, Tahir Saeed Khan, Maysaa Alqurashi
Pages: 18--28
New Hermite-Hadamard type inequalities for product of different convex functions involving certain fractional integral operators
Author(s): Erhan Set, Junesang Choi, Barıs Celik
Pages: 29--36
Stability of switched stochastic nonlinear systems by an improved average dwell time method
Author(s): Rongwei Guo, Yuangong Sun, Ping Zhao
Pages: 37--48
Fixed point theorems for generalized \(\alpha\)-\(\psi\) type contractive mappings in b-metric spaces and applications
Author(s): Xianbing Wu, Leina Zhao
Pages: 49--62
Notes on fuzzy fractional Sumudu transform
Author(s): Najeeb Alam Khan, Oyoon Abdul Razzaq, Muhammad Ayaz
Pages: 63--73
Some new Hermite-Hadamard type inequalities for \(h\)-convex functions via quantum integral on finite intervals
Author(s): Limin Yang, Ruiyun Yang
Pages: 74--86
A Grüss type inequality for two weighted functions
Author(s): Junesang Choi
Pages: 87--93
A note on Furuta type operator equation
Author(s): Xiaolin Zeng, Jian Shi
Pages: 94--97
Coincidence best proximity points for geraghty type proximal cyclic contractions
Author(s): Somayya Komal, Azhar Hussain, Nazra Sultana, Poom Kumam
Pages: 98--114
Third-order differential sandwich-type results involving the Liu-Owa integral operator
Author(s): Huo Tang, M. K. Aouf, Shigeyoshi Owa, Shu-Hai Li
Pages: 115--131

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more